OPTIMIZATION OF THE REGULARIZATION OF THE SOLUTION OF THE PLATE HEAT TRANSFER PROBLEMS

Authors

DOI:

https://doi.org/10.31436/iiumej.v21i1.1143

Keywords:

Optimization, regularization, heat transfer, initial time, critical index

Abstract

Optimization of the regularization of the Fourier series in the case of a steady state heat transfer plate and heat transfer insulated plate problems are investigated and the regularization of the series solutions at a fixed point on the plates are studied at initial time and critical index.

ABSTRAK: Pengoptimuman aturan siri Fourier telah dikaji pada keadaan tetap masalah plat pindah haba dan plat penebat pindah haba. Penyelesaian bersiri secara aturan pada titik tetap plat telah dikaji pada masa mula dan indeks penting.

Downloads

Download data is not yet available.

References

Rosales-Vera M, Niño Y, Valencia A. (2012) On the Application of the Fourier Series Solution to the Hydromagnetic Buoyant Two-Dimensional Laminar Vertical Jet. Mathematical Problems in Engineering, 2012.

Atefi G, Moghimi M. (2006) A temperature Fourier series solution for a hollow sphere. Journal of heat transfer, 128(9): 963-968.

Pyrda L. (2014) Application of Fast Fourier Transform in thermo-magnetic convection analysis. In Journal of Physics: Conference Series (Vol. 530, No. 1, p. 012060). IOP Publishing.

Steele AG, Rowell NL. (2001) Fourier transform blackbody spectroscopy: toward thermodynamic temperature measurement. In Thermosense XXIII (Vol. 4360, pp. 455-464). International Society for Optics and Photonics.

Culham JR, Yovanovich MM, Lemczyk TF. (2000) Thermal characterization of electronic packages using a three-dimensional Fourier series solution. Journal of Electronic Packaging, 122(3): 233-239.

Fargana A, Rakhimov AA, Khan AA, Hassan TBH. (2018) Optimization of the Regularization of the Solution of the Plate Vibration Problem. International Journal of Applied Engineering Research, 13(8): 6364-6368.

Alimov ShA. (1974) On the localization of spectral decompositions. Differ. Uravn. 10(4), 744-746. English translation (1975). Differ. Equations 10, 576-578, Zbl. 284.35059.

Fargana A, Rakhimov AA, Khan AA, Hassan TBH. (2017) Equiconvergence in Summation Associated with Elliptic Polynomial. In Journal of Physics: Conference Series (Vol. 949, No. 1, p. 012001). IOP Publishing.

Rakhimov A, Ahmedov A, Zainuddin H. (2011) Localization Principle of the Spectral Expansions of Distributions Connected with Schodinger Operator. Australian Journal of Basic and Applied Sciences, 5(5): 1-4.

Rakhimov AA, Zakaria K, Khan NlA. (2010) On the uniformly convergence spectral expansions connected with Schrödinger’s operator of continuous functions in a closed domain. Nucleus, 47(4): 261-265.

Rakhimov AA. (2003) Localization of the spectral decompositions of distributions, connected with the Schrödinger operator. Modern problems of math. Physics and information technologies, Tashkent, 1: 167-172.

Alimov ShA, Rakhimov AA. (1996) Localization of Spectral Expansions of Distributions. Differential Equations. 32(6), 798-802.

Alimov ShA, Rakhimov AA. (1997) Localization of Spectral Expansions of Distributions in a Closed Domain. Difference Equations. 33: 80-82.

Rakhimov AA. (2000) On the Localization of Multiple Trigonometric Series of Distributions. Dokl. Math. 62(2): 163-165.

Rakhimov AA. (1996) Localization Conditions for Spectral Decompositions Related to Elliptic Operators from Class Ar. Mathematical Notes. 59(3): 298-302.

Rakhimov A, Ahmedov A, Zainuddin H. (2012) On the Spectral Expansions of Distributions Connected with Schrodinger Operator. Applied Mathematics Letters. 25: 921-924.

Rakhimov AA. (1996) Spectral Decompositions of Distributions from Negative Sobolev Classes. Difference Equations. 32, 1011-1013. https://zbmath.org/?q=an:0890.47031.

Rakhimov AA. (1987) On uniform convergence of spectral resolutions of a continuous function in a closed domain. Izvestiya Akademya Nauk UZSSR, 6: 17-22.

Rakhimov AA. (2017) On the uniform convergence of Fourier series on a closed domain. Eurasian Mathematical Journal 8 (3), 60-69.

Ashurov RR. (1983). Localization conditions of spectral expansions, corresponding to elliptic operators with constant coefficients. Mathematical Notes, 33(6): 434-439.

Fayziev YE. (2018). On the control of the heat conduction. IIUM Engineering Journal, 19(1): 168-177.

Fayziev YE, Khalilova N. (2016) On a control problem associated with the heat transfer process, J. Vestnik NUU, 2:1 49-54.

Alimov SA. (2010) On a control problem associated with the heat transfer process. Eurasian mathematical journal, 1(2): 17-30.

Fattorini HO. (2003) Time and norm optimal controls for linear parabolic equations: necessary and sufficient conditions. In Control and Estimation of Distributed Parameter Systems (pp. 151-168). Birkhäuser, Basel.

Denisov SA. (1998) Equiconvergence of a spectral expansion, corresponding to a Schrödinger operator with integrable potential, with the Fourier integral. Differentsial'nye Uravneniya, 34(8): 1043-1048.

Sadovnichaya IV. (2010) Equiconvergence of eigenfunction expansions for Sturm-Liouville operators with a distributional potential. Sbornik: Mathematics, 201(9): 1307.

Khavin VP, Nikol’skiı NK. (1992) Commutative Harmonic Analysis. IV, Encyclopaedia of Mathematical; Sciences, vol. 42.

Downloads

Published

2020-01-20

How to Cite

Akter, F. F., Abdumalik Rakhimov, Ahsan Ali Khan, & Torla bin Hj Hasan. (2020). OPTIMIZATION OF THE REGULARIZATION OF THE SOLUTION OF THE PLATE HEAT TRANSFER PROBLEMS. IIUM Engineering Journal, 21(1), 113 - 125. https://doi.org/10.31436/iiumej.v21i1.1143

Issue

Section

Engineering Mathematics and Applied Science